# SDR ASAA2012121293578

- Difficulty date: December 12, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 47,628 hours, 26,415 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 654529623
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL, FS 767 CORRODED.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53 FAB NEW FLOOR PANEL SPLICE IAW SRM 51-40-02, W 1, O .070, R .055, L .2, D .015.
